What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jun 12, 2:17 PM EST, 2 hours 19 minutes earlier.
Area forecast discussion, Jun 12, 2:17 PM EST, 2 hours 19 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
317 PM EDT Sat Jun 12 2021
.Short Term.../through Monday/...
A cold front will move into SE GA this afternoon, then nearly
stationary near the GA/FL line through Tonight. The area will also
be in the base of an 500mb trough through Tonight. The combination
of diurnal heating, frontal convergence, and upper energy will
provide for an increased chance for convection this afternoon and
evening. While the activity will decrease in coverage through the
night due to loss of diurnal heating, storm chances will linger.
On Sunday, the cold front will remain across the region with the
500mb trough in place. Scattered to numerous storms will be expected
once again.
The frontal boundary will sink to the southeast and weaken Sunday
night.
For Monday, the upper trough will remain over the region, with the
combination of diurnal heating and upper support leading to
scattered to numerous storms. The best chance will be across NE FL,
closer to the dissipating cold frontal zone.
Temperatures will trend around seasonal averages this period.
&&
.Long Term.../Monday night through Saturday/...
Another frontal boundary will slide southeast into SE GA Monday
night. The boundary will move to near the GA/FL line Tuesday and
stall through Thursday. Above average coverage of showers and storms
will be expected through Thursday due to the frontal convergence and
diurnal instability. The greatest chance for storms will be across
NE FL.
Another trough will be over the region Friday into Saturday,
enhancing the diurnally driven convective activity.
Temperatures will trend near to a little above normal early in the
period, then near to a little below.
&&
.Marine...
A few troughs will affect the region over the next week, leading
to a period with above average chances for showers and storms.
Rip Currents: SE GA: Low through Sunday
NE FL: Low through Sunday
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 70 87 69 91 71 / 70 40 20 30 10
SSI 73 85 73 84 74 / 50 40 40 30 20
JAX 72 91 70 89 71 / 30 50 50 50 20
SGJ 73 89 71 86 73 / 30 60 50 60 30
GNV 73 90 70 87 71 / 30 60 60 70 30
OCF 73 89 72 87 72 / 30 60 60 70 30
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...None.
&&In the hours before
Special weather statement, Jun 12, 3:27 PM EST, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
427 PM EDT Sat Jun 12 2021
GAZ136-153-122115-
Inland Glynn GA-Wayne GA-
427 PM EDT Sat Jun 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GLYNN AND SOUTHERN
WAYNE COUNTIES UNTIL 515 PM EDT...
* At 426 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm 7 miles southwest of Gardi, moving
east at 20 mph.
* Nickel size hail and wind gusts up to 50 mph possible with this
storm.
* Locations impacted include...
Gardi, Screven, Everett, Broadhurst and Mount Pleasant.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3132 8150 3135 8177 3136 8180 3136 8184
3137 8197 3143 8206 3147 8206 3148 8209
3148 8213 3149 8212 3155 8196 3159 8172
3158 8170 3156 8170 3154 8167 3149 8164
3148 8162 3145 8163 3143 8161 3134 8149
TIME...MOT...LOC 2026Z 272DEG 19KT 3146 8188
HESSSpecial weather statement, Jun 12, 3:37 PM EST, 59 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
437 PM EDT Sat Jun 12 2021
FLZ024-124-GAZ165-166-122115-
Inland Nassau FL-Coastal Nassau FL-Inland Camden GA-
Coastal Camden GA-
437 PM EDT Sat Jun 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN NASSAU AND
SOUTHEASTERN CAMDEN COUNTIES UNTIL 515 PM EDT...
* At 437 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm over Kingsland, moving east at 20
mph.
* Nickel size hail, excessive cloud-to-ground lightning, and wind
gusts of 50 to 55 mph possible with this storm.
* Locations impacted include...
St. Marys, Kingsland, Fernandina Beach, Kings Bay Base, Cumberland
Island and Harrietts Bluff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3070 8173 3088 8170 3087 8141 3077 8142
3062 8140
TIME...MOT...LOC 2037Z 279DEG 18KT 3079 8163
HESSSpecial weather statement, Jun 12, 4:00 PM EST, 36 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
500 PM EDT Sat Jun 12 2021
GAZ136-152-153-122130-
Inland Glynn GA-Brantley GA-Wayne GA-
500 PM EDT Sat Jun 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GLYNN...NORTHEASTERN
BRANTLEY AND SOUTHEASTERN WAYNE COUNTIES UNTIL 530 PM EDT...
* At 500 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm 7 miles northeast of Raybon, or 10
miles northeast of Nahunta, moving south at 10 mph.
* Nickel size hail, excessive cloud-to-ground lightning, and wind
gusts of 50 to 55 mph possible with this storm.
* Locations impacted include...
Everett, Atkinson, Mount Pleasant and Hortense.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3117 8191 3143 8203 3145 8186 3144 8161
3140 8158 3139 8156
TIME...MOT...LOC 2100Z 341DEG 9KT 3135 8191
HESSSpecial weather statement, Jun 12, 4:10 PM EST, 26 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
510 PM EDT Sat Jun 12 2021
GAZ136-151>153-165-122200-
Pierce GA-Inland Glynn GA-Inland Camden GA-Brantley GA-Wayne GA-
510 PM EDT Sat Jun 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CAMDEN...WEST
CENTRAL GLYNN...SOUTHERN PIERCE...BRANTLEY AND SOUTH CENTRAL WAYNE
COUNTIES UNTIL 600 PM EDT...
* At 510 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm over Blackshear, moving east at 20
mph.
* Nickel size hail, excessive cloud-to-ground lightning, wind gusts
of 50 to 55 mph, and minor flooding due to heavy rainfall is
possible with this storm.
* Locations impacted include...
Blackshear, Nahunta, Hickox, Raybon, Waynesville, Atkinson and
Hortense.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3106 8173 3116 8221 3117 8221 3117 8223
3118 8225 3119 8228 3122 8228 3123 8230
3135 8234 3140 8172
TIME...MOT...LOC 2110Z 273DEG 19KT 3127 8223
HESSSpecial weather statement, Jun 12, 4:22 PM EST, 14 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
522 PM EDT Sat Jun 12 2021
GAZ132-149-122215-
Atkinson GA-Coffee GA-
522 PM EDT Sat Jun 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN COFFEE AND ATKINSON
COUNTIES UNTIL 615 PM EDT...
* At 522 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Willacoochee, moving east at 15
mph.
* Small hail and wind gusts up to 50 mph possible with this storm.
* Locations impacted include...
Douglas, Pearson, Willacoochee, Nicholls and Axson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3147 8314 3147 8312 3151 8309 3156 8262
3127 8263 3129 8266 3128 8270 3123 8270
3124 8305 3128 8303 3131 8306 3134 8307
3136 8310 3139 8311 3140 8314 3143 8314
3146 8315
TIME...MOT...LOC 2122Z 273DEG 12KT 3141 8310
HESSLocal storm report, Jun 12, 4:29 PM EST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
529 PM EDT SAT JUN 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND GST 5 E BRUNSWICK 31.15N 81.39W
06/12/2021 M46 MPH Glynn GA ASOS
ASOS SITE AT MALCOLM MCKINNON AIRPORT RECORDED A PEAK
WIND GUST OF 46 MPH.
&&
RBRICKER